# SDR CA070629002

- Difficulty date: June 29, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Defective
- Location: Hyd Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE REPLACING O-RINGS AND BACK-UP SEALS IN SOME HYDRAULIC ACTUATORS, FOUND SOME OF NEW BACK-UP SEALS DEFECTIVE. THE CHAMFERED EDGE OF THE SEAL IS TO SHORT WHICH IN TURN CAUSED THE EDGE TO DAMAGE THE O-RING. IT SEEMS TO ACT AS A KNIFE EDGE. ALL SEALS IN A BATCH WERE NOT FOUND LIKE THIS, ONLY A FEW.  THAT IS WHY SOME OF OUR ACTUATORS HAVE BEEN LEAKING DUE TO THE BACK-UP SEAL CUTTING THE O-RING.  WILL BE SENDING A REPORT AND PICTURES TO THE VENDOR.
